# SDR ASAA2014123110103

- Difficulty date: December 31, 2014
- Submitted: January 2, 2015
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 31,308 hours, 9,545 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO SATCOM PROMPT ON TAXI.  ACFT GROUNDED.  PERFORMED SATCOM LOCKUP PROCEDURE.  QRH 5.3, ON GROUND.  ACARS PROMPT APPEARED AND SYS RESTORED.
